Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Abdominal pain after exercise, history of hernia mesh repair. Taking advil, tylenol. Reason for uncomfortable feeling?

Dear Dr. I have abdominal pain for a month or so. I had hernia mesh repair 2.5 yrs ago. Recently, I started doing some weight lifting and treadmill exercises and then I started having this pain. Now I stopped doing any exercises, but feeling very uncomfortable, especially during night. I am taking advil or tylenol almost everyday to have some pain relief
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
mesh is foreign body and somtime after few years it startreacting with body tissues causing pain
need to consult the surgeon who can distingish the cause and treat accordingly
for present use non greesy non oily non fatty foods or few days
no exercises and fiber diet and antacids to get reliefu
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor